UNIGE document Scientific Article
previous document  unige:86870  next document
add to browser collection
Title

Diffusion in barred-spiral galaxies

Authors
Chiappini, Cristina
Published in Astronomical and Astrophysical Transactions. 2012, vol. 27, p. 197-209
Abstract We characterize the radial migration of stars in the disk plane by calculating the diffusion coefficient and the diffusion time-scale for a bulge-disk N-body self-consistent system with a marginally-stable Toomre-Q parameter. We find that diffusion is not constant in time, but follows the evolution of the bar, and becomes maximum near the corotation region and in the external disk region, where asymmetric patterns develop.
Identifiers
arXiv: 1012.1160
Note 9 pages, 7 figures, submitted to Astron. Astrophys. Trans., talk presented to `Dynamics and Evolution of Disc Galaxies', Moscow region, May 31 - June 4, 2010
Full text
Article (Published version) (2.1 MB) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
BRUNETTI, Maura, CHIAPPINI, Cristina, PFENNIGER, Daniel. Diffusion in barred-spiral galaxies. In: Astronomical and Astrophysical Transactions, 2012, vol. 27, p. 197-209. https://archive-ouverte.unige.ch/unige:86870

82 hits

1 download

Update

Deposited on : 2016-09-07

Export document
Format :
Citation style :